# SDR I5PA2018101600001

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 3880029815
- Part serial: P316
- Condition: Unserviceable
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU REMOVED AND REPLACED DUE TO HIGH EGT HISTORY DURING OPERATION.
